# SDR SWAA040592

- Difficulty date: February 25, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 62,494 hours, 61,744 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIPS CRACKED AT BS 727C, STRINGERS 8R, 7R, 6R, 3R.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
